# SDR CA120411009

- Difficulty date: March 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE PILOT NOTICED VIBRATION BOTH FELT AND DISPLAYED ON THE COCKPIT DISPLAY.  THE THROTTLE WAS RETARDED TO IDLE, LOWERING THE VIBRATION. AT THE SAME TIME AN OIL FILTER CAUTION MESSAGE WAS REPORTED ALONG WITH A CHIP LIGHT.  THE PILOT ELECTED TO SHUTDOWN THE ENGINE AND MADE AN UNEVENTFUL SINGLE ENGINE LANDING. TROUBLESHOOTING IS ON-GOING AND WILL BE SUPPORTED BY A MOBILE REPAIR TEAM.
